Generalized catalan numbers, sequences and polynomials
MetadataShow full item record
CitationKoç, C., Güloğlu, İ., Esin, S. (2010). Generalized catalan numbers, sequences and polynomials. Turkish Journal of Mathematics, 34 (4), 441-449.ss.
In this paper we present an algebraic interpretation for generalized Catalan numbers. We describe them as dimensions of certain subspaces of multilinear polynomials. This description is of utmost importance in the investigation of annihilators in exterior algebras.